# SDR SWIA971403

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Engine: Pwa PW118B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 12033750401
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXHAUST PIPE HAS APPROXIMATE 8 INCH CRACK AT BREATHER TUBE.  ALSO, THERMAL BLANKETS SCORCHED.  INSTALLED LEFT EXHAUST PIPE WITH SERVICEABLE UNIT PER MM 78-00-00.  REPLACED THERMAL BLANKETS AS REQUIRED.
